Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+10]   Asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces

KohLeu:07b (Article)
Author(s)Kohlenbach, Ulrich and Leuştean, Laurenţiu
Title«  Asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces »
JournalJournal of the European Mathematical Society
Volume12
Page(s)71-92
Year2010

BibTeX code
@article{KohLeu:07b,
  year = 2010,
  pages = {71-92},
  journal = {Journal of the European Mathematical Society},
  title = { Asymptotically nonexpansive mappings in uniformly convex hyperbolic
           spaces},
  volume = 12,
  author = {Kohlenbach, Ulrich and Leu\c stean, Lauren\c tiu},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!